# SDR P5CA2023080300063

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 83,947 hours, 24,027 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTING STRIKE ON UPPER FUSELAGE OUTER SKIN AT STA.396.75 AND 5" BELOW STGR 3RH( LIGHTNING STRIKE WAS REPAIRED ON UPPER FUSELAGE OUTER SKIN AT STA 396 AND 5" BELOW STR 2 RH  )
